# SDR DALA2017072405691

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 45,953 hours, 30,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE INFLATION BOTTLE LEAKING FROM BALL VALVE ASSEMBLY.  REPLACED IAW MM 53-52-03.
